# SDR ASAA2014090109026

- Difficulty date: September 1, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 21,894 hours, 6,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, APPROX 14000 FT, 5.6 PSI DIFFERENTAL PRESSURE,  RIGHT PACK LIGHT ILLUMINATED.  FOLLOWED QRH AND RESET PACK.  PACK AGAIN TRIPPED APPROX 2 MINUTES LATER.  ACFT GROUNDED. PERFORMED BITE CHECK IAW FIM 21-62-801 & FIM TASK 21-53-818.  RIGHT PACK LIGHT ON DURING CLIMB.  NO DEFECTS NOTED NO HISTORY 90 DAYS.
